When you start taking HIV medicines, your immune system may get stronger and could begin to fight infections that have been hidden in your body, such as pneumonia, herpes virus, or tuberculosis. If you have new symptoms after starting your HIV medicines, be sure to tell your doctor.
Changes in body fat may occur in some patients taking antiretroviral therapy. These changes may include an increased amount of fat in the upper back and neck ("buffalo hump"), breast, and around the trunk. Loss of fat from the legs, arms, and face may also occur. The cause and long-term health effects of these conditions are not known at this time.
Some HIV medicines, including those containing abacavir (ZIAGEN, EPZICOM or TRIZIVIR), may increase one's risk of heart attack. If one has heart problems, smoke, or suffers from diseases that increase the risk of heart disease such as high blood pressure, high cholesterol, or diabetes, they should tell their doctor.
The most common side effects seen with the drugs in EPZICOM dosed once-daily were allergic reaction, trouble sleeping, depression, headache, tiredness, dizziness, nausea, diarrhea, rash, fever, stomach pain, abnormal dreams, and anxiety. Most of the side effects do not cause people to stop taking EPZICOM.
For additional important information about EPZICOM please visit www.epzicom.com.
For additional important information about ZIAGEN please visit www.treathiv.com.
About Shionogi-ViiV Healthcare, LLC'572 is the lead compound in Shionogi-ViiV Healthcare LLC. It is currently the only once-daily, unboosted integrase inhibitor in Phase III clinical development. Shionogi-ViiV Hea
|SOURCE Shionogi-ViiV Healthcare, LLC|
Copyright©2010 PR Newswire.
All rights reserved